MathSciNet Relay Station
MathSciNet bibliographic data
MR572872 10A40 (10-04 10A25)
Pomerance, Carl; Selfridge, J. L.; Wagstaff, Samuel S., Jr. The pseudoprimes to $25\cdot 10\sp{9}$. Math. Comp. 35 (1980), no. 151, 1003–1026.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement